# SDR 99ZZZX1310

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON NR 6 LEADING EDGE SLAT INBOARD SLAT TRACK LOWER ATTACH ANGLE.
